# SDR CALA2012071200446

- Difficulty date: July 11, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 46,626 hours, 15,718 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11242
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF OP4, NOTICED FRAME 500C RT CRACKED AND NO REPAIR WAS PERFORMED.  VISUAL INSPECTION SHOWS RIVET CLOSEST TO RADIUS HAS 2 CRACKS.  REPAIRED IAW EA 5330-04716, REV C, OP 1.
